Creating a new two-step recursive memory method with eight-order based on Kung and Traub's method.

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-05-0072

Keywords:

Nonlinear equations, Simple roots, Computational order of convergence, Weight function, Recursive method with memory

Abstract

We are devoted to the study of an iterative recursive Traub-Steffensen like method for approximating the simple roots of a nonlinear equation. Using the recursive technique, the R-order of convergence is increased from 4 to 8 without any new function evaluations, which means 100% improvement of the order of the convergence. The theoretical study of the convergence rate is investigated and demonstrated. A few nonlinear problems are presented to justify the theoretical study.

Author Biographies

Vali Torkashvand, Islamic Azad University.

Shahr-e-Qods Branch, Young Researchers and Elite Club

Mohammad Momenzadeh, Islamic Azad University.

Dept. of Applied Mathematics, Hamedan Branch.

Taher Lotf, 3Islamic Azad University.

Dept. of Applied Mathematics, Hamedan Branch.

References

N. Choubey, B. Panday, and J. P. Jaiswal, “Several two-point with memory iterative methods for solving nonlinear equations”, Afrika matematika, vol. 29, no. 3-4, pp. 435–449, Feb. 2018, doi: 10.1007/s13370-018-0552-x

C. Chun, “Some variants of King’s fourth-order family of methods for nonlinear equations”, Applied mathematics and computation, vol. 190, no. 1, pp. 57–62, Jul. 2007, doi: 10.1016/j.amc.2007.01.006

C. Chun, “Some fourth-order iterative methods for solving nonlinear equations”, Applied mathematics and computation, vol. 195, no. 2, pp. 454–459, Feb. 2008, doi: 10.1016/j.amc.2007.04.105

C. Chun, M. Y. Lee, B. Neta, and J. Džuni?, “On optimal fourth-order iterative methods free from second derivative and their dynamics”, Applied mathematics and computation, vol. 218, no. 11, pp. 6427–6438, Feb. 2012, doi: 10.1016/j.amc.2011.12.013

A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “New modifications of Potra–Pták’s method with optimal fourth and eighth orders of convergence”, Journal of computational and applied mathematics, vol. 234, no. 10, pp. 2969–2976, Sep. 2010, doi: 10.1016/j.cam.2010.04.009

A. Cordero, T. Lotfi, A. Khoshandi, and J. R. Torregrosa, “An efficient Steffensen-like iterative method with memory”, Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Nouvelle Série, vol. 58, no. 1, pp. 49–58, 2015. [On line]. Available: https://bit.ly/3knrgpO

A. Cordero, T. Lotfi, J. R. Torregrosa, P. Assari, and K. Mahdiani, “Some new bi-accelerator two-point methods for solving nonlinear equations”, Computational and applied mathematics, vol. 35, no. 1, pp. 251–267, Oct. 2016, doi: 10.1007/s40314-014-0192-1

J. Džuni?, “On efficient two-parameter methods for solving nonlinear equations”, Numerical algorithms, vol. 63, no. 3, pp. 549–569, Sep. 2013, doi: 10.1007/s11075-012-9641-3

E. Hansen and M. Patrick, “A family of root finding methods”, Numerische mathematik, vol. 27, no. 3, pp. 257–269, Sep. 1976, doi: 10.1007/bf01396176

P. Jarratt, “Some fourth order multipoint iterative methods for solving equations”, Mathematics of computation, vol. 20, no. 95, pp. 434–434, Sep. 1966, doi: 10.1090/s0025-5718-66-99924-8

M. Kansal, V. Kanwar, and S. Bhatia, “Efficient derivative-free variants of Hansen-Patrick’s family with memory for solving nonlinear equations”, Numerical algorithms, vol. 73, no. 4, pp. 1017–1036, Mar. 2016, doi: 10.1007/s11075-016-0127-6

R. F. King, “A family of fourth order methods for nonlinear equations”, SIAM journal on numerical analysis, vol. 10, no. 5, pp. 876–879, Oct. 1973, doi: 10.1137/0710072

J. Kou, Y. Li, and X. Wang, “A family of fourth-order methods for solving non-linear equations”, Applied mathematics and computation, vol. 188, no. 1, pp. 1031–1036, May 2007, doi: 10.1016/j.amc.2006.10.066

H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration”, Journal of the ACM, vol. 21, no. 4, pp. 643–651, Oct. 1974, doi: 10.1145/321850.321860

T. Lotfi and P. Assari, “New three- and four-parametric iterative with memory methods with efficiency index near 2,” Applied mathematics and computation, vol. 270, pp. 1004–1010, Nov. 2015, doi: 10.1016/j.amc.2015.08.017

A. K. Maheshwari, “A fourth order iterative method for solving nonlinear equations,” Applied mathematics and computation, vol. 211, no. 2, pp. 383–391, May 2009, doi: 10.1016/j.amc.2009.01.047

A. M. Ostrowski, Solution of equations and systems of equations. Englewood Cliffs, NJ: Prentice-Hall, 1964

M. S. Petkovi?, S. Ili?, and J. Džuni?, “Derivative free two-point methods with and without memory for solving nonlinear equations”, Applied mathematics and computation, vol. 217, no. 5, pp. 1887–1895, Nov. 2010, doi: 10.1016/j.amc.2010.06.043

M. Petkovic, B. Neta, L. Petkovic and J. Dzunic, Multipoint methods for solving nonlinear equations. Amsterdam: Elsevier, 2013.

M. Sharifi, D. Babajee, and F. Soleymani, “Finding the solution of nonlinear equations by a class of optimal methods”, Computers & mathematics with applications, vol. 63, no. 4, pp. 764–774, Feb. 2012, doi: 10.1016/j.camwa.2011.11.040

J. R. Sharma, R. K. Guha, and P. Gupta, “Some efficient derivative free methods with memory for solving nonlinear equations”, Applied mathematics and computation, vol. 219, no. 2, pp. 699–707, Oct. 2012, doi: 10.1016/j.amc.2012.06.062

F. Soleymani, R. Sharma, X. Li, and E. Tohidi, “An optimized derivative-free form of the Potra–Pták method”, Mathematical and computer modelling, vol. 56, no. 5-6, pp. 97–104, Sep. 2012, doi: 10.1016/j.mcm.2011.12.005

F. Soleymani, S. Khattri, and S. K. Vanani, “Two new classes of optimal Jarratt-type fourth-order methods”, Applied mathematics letters, vol. 25, no. 5, pp. 847–853, May 2012, doi: 10.1016/j.aml.2011.10.030

F. Soleymani and V. Hosseinabadi, “Robust cubically and quartically iterative techniques free from derivative”, Proyecciones (Antofagasta), vol. 30, no. 2, pp. 149–161, Dec. 2011, doi: 10.4067/s0716-09172011000200002

V. Torkashvand, T. Lotfi , and M. A. Fariborzi Araghi, “Efficient iterative methods with memory for solving nonlinear equations” in 49-Annual Iranian Mathematics Conference, 2018.

V. Torkashvand, T. Lotfi, and M. A. F. Araghi, “A new family of adaptive methods with memory for solving nonlinear equations”, Mathematical sciences, vol. 13, no. 1, pp. 1–20, Dec. 2018, doi: 10.1007/s40096-018-0272-2

J. F. Traub, Iterative methods for the solution of equations. Englewood Cliffs, NJ: Prentice-Hall, 1964.

X. Wang, “An Ostrowski-type method with memory using a novel self-accelerating parameter”, Journal of computational and applied mathematics, vol. 330, pp. 710–720, Mar. 2018, doi: 10.1016/j.cam.2017.04.021

X. Wang and T. Zhang, “A new family of Newton-type iterative methods with and without memory for solving nonlinear equations”, Calcolo, vol. 51, no. 1, pp. 1–15, Sep. 2014, doi: 10.1007/s10092-012-0072-2

Z. Xiaojian, “Modified Chebyshev–Halley methods free from second derivative”, Applied mathematics and computation, vol. 203, no. 2, pp. 824–827, Sep. 2008, doi: 10.1016/j.amc.2008.05.092

F. Zafar, N. Yasmin, M. A. Kutbi, and M. Zeshan, “Construction of Tri-parametric derivative free fourth order with and without memory iterative method”, Journal of nonlinear sciences and applications, vol. 09, no. 04, pp. 1410–1423, Apr. 2016, doi: 10.22436/jnsa.009.04.01

Published

2020-10-01

How to Cite

[1]
V. Torkashvand, M. Momenzadeh, and T. Lotf, “Creating a new two-step recursive memory method with eight-order based on Kung and Traub’s method.”, Proyecciones (Antofagasta, On line), vol. 39, no. 5, pp. 1167-1189, Oct. 2020.

Issue

Section

Artículos